MathSciNet Relay Station
MathSciNet bibliographic data
MR619485 (82m:28010) 28A20 (54A20)
Wagner, Elżbieta Sequences of measurable functions. Fund. Math. 112 (1981), no. 2, 89–102.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement